# SDR SWAA070274

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 59,098 hours, 53,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR CUTOUT BS 960, STR 18L.  REPAIRED SKIN PER SRM.
